Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Argh...3 hours later pretty_paints

Posted by ed_uk on January 31, 2005, at 7:39:34

In reply to Argh...3 hours later, posted by pretty_paints on January 30, 2005, at 11:43:05

Hi Katie,

How are you? Do you still have the nausea, abdominal pain, itching and restlessness?

I think it would be useful to reduce your aripiprazole dose down to 5mg/day for the time being. Aripiprazole often causes restlessness, nausea and abdo pain as side effects. You can ask your doc for some procyclidine to take if you need it for the restlessness.

I also think that you should increase your Seroquel dose. Were you taking 750mg before? The itching could be a withdrawal symptom. I think you should increase your Seroquel dose (eg. to 600mg/day in two divided doses) until the iching goes away. Then you can reduce the dose more gradually next time.

Ed xx


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[450479]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:449163
URL: http://www.dr-bob.org/babble/20050128/msgs/450479.html